# SDR DALA14020463157

- Difficulty date: April 3, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 31,238 hours, 16,132 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Frames 16-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CENTER FITTING LOCATED BETWEEN FRAMES 16 TO 20 AND S23R. REPLACED CENTER FITTING IAW SRM 51-72-11 AND DWG D53112109.
